MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0148
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); Impedance Problem (2950)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 03/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular lead exhibited poor impedance trends and jumps in impedance leading to suspicion of lead fracture.During the extraction procedure the superior vena cava was torn, and a procedure was performed to repair it.This lead was surgically abandoned, and the replacement procedure was postponed.Subsequently a subcutaneous implantable cardioverter defibrillator implant procedure was successfully performed.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Event or Problem Description
It was reported that this right ventricular lead exhibited poor impedance trends and jumps in impedance leading to suspicion of lead fracture.It was also noted that no breaks were noted through fluoroscopy, however isometrics reflected impedance change and noise.During the extraction procedure the superior vena cava was torn, and a procedure was performed to repair it.This lead was surgically abandoned, and the replacement procedure was postponed.Subsequently a subcutaneous implantable cardioverter defibrillator implant procedure was successfully performed.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19088797
Report Number2124215-2024-22142
Device Sequence Number7099449
Product Code LWS
UDI-Device Identifier00802526085918
UDI-Public00802526085918
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/09/2011
Device Model Number0148
Device Catalogue Number0148
Device Lot Number160923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer03/28/2024
07/09/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date04/17/2024
07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age42 YR
Patient SexFemale